# SDR ASAA11410490

- Difficulty date: October 3, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 44,397 hours, 24,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 654583471
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E & E BAY STRAP CRACKED.  REPLACED STRAP PER SRM 51 40 02.
